About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 828246, 13 pages
http://dx.doi.org/10.1155/2012/828246
Research Article

Adaptive Human Behavior in a Two-Worm Interaction Model

1Department of Computer Science and Technology, North University of China, Shanxi, Taiyuan 030051, China
2National Key Laboratory for Electronic Measurement Technology, North University of China, Shanxi, Taiyuan 030051, China
3Department of Mathematics, North University of China, Shanxi, Taiyuan 030051, China

Received 18 July 2012; Accepted 8 October 2012

Academic Editor: Bimal Kumar Mishra

Copyright © 2012 Li-Peng Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Kaspersky Security Bulletin. Monthly Malware Statistics, February 2012, http://www.securelist.com/en/analysis/204792223 .
  2. J. R. Crandall, R. Ensafi, S. Forrest, J. Ladau, and B. Shebaro, “The ecology of malware,” in Proceedings of the New Security Paradigms Workshop (NSPW '08), pp. 99–106, September 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. X. Han and Q. Tan, “Dynamical behavior of computer virus on Internet,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2520–2526, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L.-P. Song, Z. Jin, G.-Q. Sun, J. Zhang, and X. Han, “Influence of removable devices on computer worms: dynamic analysis and control strategies,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1823–1829, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. K. Mishra and S. K. Pandey, “Dynamic model of worms with vertical transmission in computer network,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8438–8446, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Ren, X. Yang, Q. Zhu, L.-X. Yang, and C. Zhang, “A novel computer virus model and its dynamics,” Nonlinear Analysis, vol. 13, no. 1, pp. 376–384, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. Feng, X. Liao, H. Li , et al., “Hopf bifurcation analysis of a delayed viral infection model in computer networks,” Mathematical and Computer Modeling, vol. 56, no. 7, pp. 167–179, 2012.
  8. L.-X. Yang and X. Yang, “Propagation behavior of virus codes in the situation that infected computers are connected to the internet with positive probability,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 693695, 13 pages, 2012. View at Publisher · View at Google Scholar
  9. Q. Zhu, X. Yang, and J. Ren, “Modeling and analysis of the spread of computer virus,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 5117–5124, 2012.
  10. Y. Li, J.-X. Pan, and Z. Jin, “Dynamic modeling and analysis of the email virus propagation,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 472072, 22 pages, 2012. View at Publisher · View at Google Scholar
  11. S. Tanachaiwiwat and A. Helmy, “Encounter-based worms: analysis and defense,” Ad Hoc Networks, vol. 7, no. 7, pp. 1414–1430, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. L. P. Song, Z. Jin, and G. Q. Sun, “Modeling and analyzing of botnet interactions,” Physica A, vol. 390, no. 2, pp. 347–358, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. Kaspersky Lab: Securelist, http://www.securelist.com/en/descriptions/old21944.
  14. J. D. Murray, Mathematical Biology, Springer, Berlin, Germany, 2003.
  15. W. H. Debany, “Modeling the spread of internet worms via persistently unpatched hosts,” IEEE Network, vol. 22, no. 2, pp. 26–32, 2008.
  16. E. A. Barbashin, Introduction to the Theory of Stability, Wolters-Noordhoff Publishing, Groningen, The Netherlands, 1970.
  17. S. Funk, M. Salathé, and V. A. A. Jansen, “Modelling the influence of human behaviour on the spread of infectious diseases: a review,” Journal of the Royal Society Interface, vol. 7, no. 50, pp. 1247–1256, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. E. P. Fenichel, C. Castillo-Chavez, and M.G. Ceddia, “Adaptive human behavior in epidemiological models,” Proceedings of the National Academy of Sciences of United States of America, vol. 108, no. 15, pp. 6306–6311, 2011.